# SDR RAIA950941

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 9,992 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BMI - FLT NR 7331 - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTINGS.  GROUND RUNS CHECK GOOD.  (M)
